MathSciNet Relay Station
MathSciNet bibliographic data
MR1946408 (2004c:46113) 46L07 (46J10)
Blecher, David P.; Labuschagne, Louis E. Logmodularity and isometries of operator algebras. Trans. Amer. Math. Soc. 355 (2003), no. 4, 1621–1646 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement